DOI:  10.1007/s11071-014-1479-x  $$\mathcal {H}_{\infty }$$ H ∞ filtering for sample data systems with stochastic sampling and Markovian jumping parameters
Author: Revathi, V. M..  v. 78  no. 2, pp. 813- 830
ISSN:  0924-090X  EISSN:  1573-269X 
Get full text via these sources:
SpringerLink (use DOI)
SpringerLink provides access to the electronic journal publications and ebook publications of both Springer and Kluwer. Subjects include: Education, Geography, Humanities, Linguistics, Philosophy, Psychology, and Social Sciences. Springer publishes in all areas of science. Full text is only available for the journals to which Deakin University subscribes. Archives are available in the following subjects: Behavioural Science; Biomedical and Life Sciences; Business and Economics; Chemistry and Materials Science; Engineering; Humanities, Social Sciences and Law; and Medicine.
SpringerLink provides access to the electronic journal publications and ebook publications of both Springer and Kluwer. Subjects include: Education, Geography, Humanities, Linguistics, Philosophy, Psychology, and Social Sciences. Springer publishes in all areas of science. Full text is only available for the journals to which Deakin University subscribes. Archives are available in the following subjects: Behavioural Science; Biomedical and Life Sciences; Business and Economics; Chemistry and Materials Science; Engineering; Humanities, Social Sciences and Law; and Medicine.
Any issues, please contact the library for help: